# SDR 20010227SG002

- Difficulty date: January 31, 2001
- Submitted: January 31, 2001
- Operation: General aviation
- Aircraft: N7PAAL
- Make and model: Cessna TU206G
- Aircraft serial: U20604718
- Engine: Cont TSIO520M
- Engine time: 451 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6467681A1R
- Part serial: H2H9924BR
- Condition: Leaking
- Location: Engine
- Part time: 451 hours
- Component: Engine, TSIO520M
- Component part number: TSIO520M
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE DRIVEN FUEL PUMP BEGAN LEAKING FROM SHAFT SEAL.
